# SDR AALA20130429006

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 103,227 hours, 16,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT SPAR CHORD ANGLE CRACKED AT INBOARD END.  INSTALLED TYPICAL EXTRUDE (SPAR) SECTION REPAIR ON RIGHT INBOARD TRAILING EDGE FLAP PER SRM 51-70-12-0G PAGES 1 THRU 20.
